RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2009, Volume 16, Number 4, Pages 86–95 (Mi mais75)  

This article is cited in 1 scientific paper (total in 1 paper)

Business cycles and torus in the non-homogeneous multiplier-accelerator model

E. S. Kokuykin, A. N. Kulikov

P. G. Demidov Yaroslavl State University

Abstract: This paper analyzes the well known multiplier-accelerator model from a mathematical point of view. It introduces non-linear components to standard linear models. Using the theory of normal forms, the existence of the stable non-homogeneous invariant torus has been shown.

Keywords: non-linear second-order differential equation, periodic solution, invariant torus, theory of normal forms, multiplier-accelerator model, non-homogeneous model, Hopf's bifurcation, Landau's scenario for turbulence, non-linear dynamics

Full text: PDF file (275 kB)
References: PDF file   HTML file
UDC: 517.9+519.86
Received: 04.09.2009

Citation: E. S. Kokuykin, A. N. Kulikov, “Business cycles and torus in the non-homogeneous multiplier-accelerator model”, Model. Anal. Inform. Sist., 16:4 (2009), 86–95

Citation in format AMSBIB
\Bibitem{KokKul09}
\by E.~S.~Kokuykin, A.~N.~Kulikov
\paper Business cycles and torus in the non-homogeneous multiplier-accelerator model
\jour Model. Anal. Inform. Sist.
\yr 2009
\vol 16
\issue 4
\pages 86--95
\mathnet{http://mi.mathnet.ru/mais75}
\elib{http://elibrary.ru/item.asp?id=13010895}


Linking options:
  • http://mi.mathnet.ru/eng/mais75
  • http://mi.mathnet.ru/eng/mais/v16/i4/p86

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Kulikov, “Bifurkatsii invariantnykh torov u kvazilineinykh evolyutsionnykh uravnenii vtorogo poryadka v gilbertovom prostranstve i stsenarii perekhoda k turbulentnosti”, Materialy mezhdunarodnoi konferentsii “Geometricheskie metody v teorii upravleniya i matematicheskoi fizike”, posvyaschennoi 70-letiyu S.L. Atanasyana, 70-letiyu I.S. Krasilschika, 70-letiyu A.V. Samokhina, 80-letiyu V.T. Fomenko. Ryazanskii gosudarstvennyi universitet im. S.A. Esenina, Ryazan, 25–28 sentyabrya 2018 g. Chast 1, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 168, VINITI RAN, M., 2019, 45–52  mathnet  crossref
  • Моделирование и анализ информационных систем
    Number of views:
    This page:152
    Full text:59
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020